I don't want to derail this thread further but I feel the need to address this.debbluebird wrote:No it doesn't feel like coming down with something. It feels like I need sleep, or that I'm still not getting enough sleep. Then every few nights I'm still awake all night. Last night was one of those nights. Oh well.
I felt exactly the same way on methadone. Even when I slept decently, I would often need to takes naps during the day or fall asleep easily, and when waking from those, it would be difficult and I would feel very tired. Fatigue is not an uncommon side effect of methadone IIRC, but the question of sleep apnea also comes to mind.
I was never diagnosed, but I suspect I may have some form of apnea that was made worse when on the methadone in particular, even though most of the time I would not wake up gagging/coughing or whatever.
Do you have a CPAP and is everything going normally with that? because if you are having apnea problems that would certainly explain the constant tiredness. Other than that, it may be worth reporting the tiredness/fatigue to your doctor and seeing what they have to say about it. I know some people take other meds that perk them up sometimes, in these situations.